MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® LOCKING TOOL; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO® LOCKING TOOL; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO® LOCKING TOOL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/07/2024 it was reported by a sales representative via (b)(4) that a 5030-000 galileo lag screw and a 5031-000 galileo locking tool disengaged when compression was applied resulting in the instruments not locking.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged 5031-000 galileo lag screw locking tool batch number: 220671-015 was received for investigation.Visual evaluation of the returned device noted normal wear and tear to the device.Functional testing was performed with a known good 5030-000 galileo lag screw inserter batch number: 212668 and it was noted that the returned 5031-000 galileo lag screw locking tool was able to mate and lock as intended.No problem found.

Brand Name
GALILEO® LOCKING TOOL
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20461895
Report Number1220246-2024-08158
Device Sequence Number7880740
Product Code HSB
UDI-Device Identifier00848665031522
UDI-Public(01)00848665031522(11)221014(10)220671
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® LOCKING TOOL
Device Catalogue Number5031-000
Device Lot Number220671
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown